# SDR AALA201809210005

- Difficulty date: September 20, 2018
- Submitted: September 21, 2018
- Operation: Air carrier
- Aircraft: N902AN
- Make and model: Boeing 737823
- Aircraft serial: 29504
- Aircraft time: 57,849 hours, 23,694 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 115A521114
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE RIGHT MAIN LANDING GEAR FORWARD TRUNNION FITTING ON THE WING LOWER OUTBOARD HOLE BORE.  REPLACED THE TRUNNION FITTING IAW 51-00-05.
